Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 72, NWS Louisville, KY

September 26, 2009Clark County, Fayette County, Kentucky

NWS Louisville, KY issued this flash flood warning at Sep 26, 2009, 6:45 AM EDT for Clark County, Fayette County, Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2009, 6:45 AM EDT (10:45 UTC)
Expired
Sep 26, 2009, 9:45 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Clark County, KY, Fayette County, KY

The radar

The Jackson,KY radar (KJKL), 98 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 7:31 AM EDTHEAVY RAIN 2.31Winchester, KYOVER 2 INCHES OF RAIN IN LESS THAN 2 HOURS MEASURED BY KENTUCKY MESONET NEAR WINCHESTER.
Sep 26, 8:00 AM EDTFLOODLexington, KYSTANDING WATER ON SOME RDS... NO RD CLOSURES HOWEVER
Sep 26, 8:00 AM EDTFLOODWinchester, KYSTANDING WATER ON SOME RDS... NO RD CLOSURES HOWEVER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 261045
FFWLMK
KYC049-067-261345-
/O.NEW.KLMK.FF.W.0072.090926T1045Z-090926T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 AM EDT SAT SEP 26 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL KENTUCKY...
  FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LEXINGTON...

* UNTIL 945 AM EDT

* AT 644 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...
  WINCHESTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3783 8403 3790 8427 3791 8428 3790 8430
      3797 8459 3800 8467 3813 8463 3821 8439
      3810 8440 3808 8430 3807 8430 3809 8408
      3784 8401

$$

JA
2 follow-up statements
000 
WGUS73 KLMK 261126
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 AM EDT SAT SEP 26 2009

KYC049-067-261345-
/O.CON.KLMK.FF.W.0072.000000T0000Z-090926T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE KY-CLARK KY-
726 AM EDT SAT SEP 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM EDT FOR CLARK
AND FAYETTE COUNTIES...

AT 722 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR HAD ESTIMATED 
THAT AROUND ONE INCH HAD FALLEN OVER THE PAST 2 HOURS OVER SOUTHERN 
FAYETTE COUNTY...AND UP TO 2 INCHES ACROSS NORTHERN CLARK COUNTY 
AROUND WINCHESTER. THESE ARE THE SAME AREAS THAT RECEIVED FLOODING 
RAINS LATE LAST EVENING. WATER WAS REPORTED OVER A COUPLE OF ROADS 
IN WINCHESTER. 

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...
  WINCHESTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3783 8403 3790 8427 3791 8428 3790 8430
      3797 8459 3800 8467 3813 8463 3821 8439
      3810 8440 3808 8430 3807 8430 3809 8408
      3784 8401

$$

JSD
000 
WGUS73 KLMK 261339
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
939 AM EDT SAT SEP 26 2009

KYC049-067-261346-
/O.EXP.KLMK.FF.W.0072.000000T0000Z-090926T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE KY-CLARK KY-
939 AM EDT SAT SEP 26 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 AM EDT FOR CLARK AND
FAYETTE COUNTIES...

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...
  WINCHESTER...

SOME STANDING WATER ON ROADWAYS HAS BEEN REPORTED BY LOCAL LAW 
ENFORCEMENT OFFICIALS...HOWEVER FLASH FLOODING HAS NOT BEEN 
REPORTED. A FLOOD ADVISORY HAS BEEN ISSUED FOR THE WARNED AREA 
BECAUSE OF THIS STANDING WATER. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3783 8403 3790 8427 3791 8428 3790 8430
      3797 8459 3800 8467 3813 8463 3821 8439
      3810 8440 3808 8430 3807 8430 3809 8408
      3784 8401

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 3:00 AM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, Sep 26, 3:00 AM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 AM EDT SAT SEP 26 2009

.SHORT TERM (TODAY AND TONIGHT)...

ALL SHORT RANGE AND ENSEMBLE MODELS ARE IN GOOD AGREEMENT THIS
MORNING FOR THE NEXT 36 HOURS. THE MUCH ADVERTISED CLOSED UPPER LOW
WILL CONTINUE TO GRADUALLY SHIFT TO THE EAST. ON THE EAST SIDE OF
THE LOW THIS MORNING A SHORT WAVE WILL TRACK NORTHEAST WHICH WILL
INCREASE PRECIPITATION ACROSS CENTRAL TENNESSEE AND EAST KENTUCKY.
HAVE UPPED THE POPS ACROSS THE EASTERN PORTION OF THE FORECAST AREA
THROUGH 18Z INTO THE CATEGORICAL RANGE... BASICALLY WHERE THE FLASH
FLOOD WATCH IS IN PLACE.

DRIER AIR WILL WORK INTO THE REGION THIS AFTERNOON WHICH SHOULD HELP
DIMINISH THE RAIN FROM WEST TO EAST BUT MAY HELP DESTABILIZE THE
ATMOSPHERE AS THE UPPER LOW MOVES OVER THE AREA. SO AFTER A PERIOD
OF DIMINISHING RAIN ANOTHER ROUND OF SHOWERS AND ISOLATED
THUNDERSTORMS WILL BE POSSIBLE LATE IN THE DAY AND EVENING. THE RAIN
WILL END OVERNIGHT AS A DRIER WESTERLY FLOW DEVELOPS.

WITH THE EXPECTED CLOUDS AND PRECIPITATION HIGHS THIS AFTERNOON WILL
HOLD IN THE 70S WITH LOWS TONIGHT FALLING INTO THE MID AND UPPER
50S.

AS MENTIONED THE PLACEMENT OF THE FLASH FLOOD WATCH IS IN GOOD SHAPE
AND NO CHANGES ARE PLANNED. ALSO PATCHY DENSE FOG WILL BE AN ISSUE
THIS MORNING ESPECIALLY ACROSS THE WESTERN PORTION OF THE FORECAST
AREA AND WILL HANDLE THIS WITH SPECIAL WEATHER STATEMENTS.

.LONG TERM (SUNDAY THROUGH FRIDAY)...

SUNDAY THROUGH TUESDAY...

UPPER AIR PATTERN SHOWS TWO SYSTEMS TO AFFECT THE REGION FOR THE
EARLY PART OF NEXT WEEK. THE EASTERNMOST SYSTEM WILL BE MOVING UP
THE ST LAWRENCE VALLEY SUNDAY...WITH ITS RELATED 500MB TROUGH AXIS
MOVING EAST OF KENTUCKY DURING THE MORNING HOURS. THE SECOND SYSTEM
WILL STILL BE IN ALBERTA CANADA SUNDAY...BUT WILL QUICKLY SCOOT
SOUTHEAST TOWARDS THE GREAT LAKES BY MONDAY.

ONCE THE TROUGH AXIS MOVES EAST SUNDAY...SUBSIDENCE AND DRIER AIR
WILL LEAD TO CLEARING SKIES CERTAINLY BY AFTERNOON AND PROBABLY BY
MORNING ACROSS OUR WESTERN COUNTIES. WITH MILD PACIFIC AIR AND LIGHT
SOUTHWEST WINDS EXPECTED SUNDAY...TEMPERATURES SHOULD RECOVER INTO
THE MID TO UPPER 70S FOR AFTERNOON HIGHS.

A POWERFUL JET WILL DIVE SOUTHEAST ACROSS THE UPPER MIDWEST LATE
SUNDAY AND WILL HELP DEVELOP A STRONG AUTUMNAL CYCLONE ACROSS THE
GREAT LAKES BY MONDAY MORNING. BOTH THE 00Z NAM AND GFS ARE SIMILAR
IN RAPIDLY DEEPENING LOW PRESSURE TO AROUND 980MB ACROSS NORTHERN
MICHIGAN. THIS WILL BRING THE COOLEST AIR OF THIS YOUNG FALL SEASON
INTO THE LOWER OHIO VALLEY BEGINNING MONDAY.

EXPECT VERY MILD TEMPERATURES EARLY MONDAY AS A STRENGTHENING
SOUTHWESTERLY LOW LEVEL JET AHEAD OF A SHARP COLD FRONT WILL PREVENT
MUCH DECOUPLING OF THE BOUNDARY LAYER OVERNIGHT. THE FRONT ITSELF
WILL MOVE SOUTHEAST OF THE OHIO RIVER AROUND DAWN. WITH A STRONG
PRESSURE GRADIENT DEVELOPING AND COLD AIR ADVECTION MONDAY...EXPECT
BREEZY WINDS DURING THE AFTERNOON WITH SOME GUSTS AROUND 30 MPH.
WITH SCANT MOISTURE AHEAD OF THIS BOUNDARY...ONLY A FEW MID LEVEL
CLOUDS WILL ACCOMPANY THE FRONT...WITH CLEARING DURING THE
AFTERNOON.

HIGH SURFACE PRESSURE WILL BUILD ACROSS THE MISSOURI RIVER VALLEY
TUESDAY...WHILE BROAD CYCLONIC FLOW CENTERED OVER THE EASTERN GREAT
LAKES WILL BRING NORTHWEST WINDS THE THE LOWER OHIO VALLEY. ALTHOUGH
SOME FLAT CU MAY DEVELOP DURING THE AFTERNOON OVER THE
BLUEGRASS...EXPECT MOSTLY CLEAR SKIES.

WILL CONTINUE TO USE THE COOLER RAW MODEL TEMPERATURES OVER THAT OF
MOS GUIDANCE. FOR MONDAY AND TUESDAY. TUESDAY WILL BE THE FIRST DAY
THIS FALL WITH WIDESPREAD HIGHS IN THE 60S.

.WEDNESDAY THROUGH FRIDAY...

A SLOWLY PROGRESSIVE BUT AMPLIFIED PATTERN ALOFT WILL CONTINUE DRY
NORTHWEST FLOW ACROSS THE COMMONWEALTH. IN THIS AMPLIFIED PATTERN
THE SURFACE RIDGE AXIS...WEST OF US ON TUESDAY WILL ONLY VERY SLOWLY
MOVE ACROSS EASTERN KENTUCKY BY THURSDAY AFTERNOON.

CLASSIC OCTOBER-LIKE WEATHER MAY BE EXPECTED WEDNESDAY AND THURSDAY
WITH LIGHT WINDS...CLEAR SKIES...MILD DAYS AND COOL NIGHTS. OUR
COLDEST MORNING WITH CALM WINDS SHOULD BE WEDNESDAY. SOME OF OUR
NORMALLY COOLER LOCATIONS SUCH AS MARROWBONE AND LEXINGTON INDIANA
MAY FALL INTO THE LOWER 40S.

&&

.AVIATION (06Z TAFS)...

LOW LEVEL SOUTHERLY FLOW WILL CONTINUE TO BRING PLENTIFUL MOISTURE
INTO THE LOWER OHIO VALLEY IN THE FIRST 12 HOURS OF THE FORECAST
PERIOD. SURFACE OBS AND SATELLITE PICTURES INDICATED IFR CONDITIONS
JUST TO THE WEST OF THE TAF SITES UNDER MOSTLY CLEAR SKIES. THE
FEELING NOW IS THAT THE MID LEVEL CLOUDS OVER THE AREA WILL CLEAR
AND CONDITIONS WILL DROP INTO THE IFR RANGE ESPECIALLY AT SDF AND
BWG.

BEST CHANCE FOR PRECIPITATION WILL BE OVER THE LEX TAF SITE BY 12Z
AND AGAIN LATE IN THE DAY ACROSS ALL THE AREA.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR
KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082.

&&

SHORT TERM...JA
LONG TERM...JSD
AVIATION...JA
Hazardous weather outlook, Sep 26, 3:45 AM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 AM EDT SAT SEP 26 2009

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074-
270830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-
NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
345 AM EDT SAT SEP 26 2009 /245 AM CDT SAT SEP 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND ISOLATED STORMS WILL CONTINUE TODAY
WITH MINOR FLOODING POTENTIAL CONTINUING. BY LATE AFTERNOON AND
EVENING...THERE IS THE POTENTIAL FOR AN ISOLATED STRONG STORM WITH
GUSTY WINDS AND SMALL HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NATIONAL WEATHER SERVICE APPRECIATES ANY REPORTS OF HEAVY RAIN
AND FLOODING.

KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-270830-
FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
345 AM EDT SAT SEP 26 2009 /245 AM CDT SAT SEP 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THE MAIN THREAT TODAY WITH SHOWERS AND ISOLATED THUNDERSTORMS WILL
BE HEAVY RAINFALL AS A COLD FRONT MOVES INTO AN AREA WITH AN
UNUSUALLY MOIST ATMOSPHERE. RAINFALL TOTALS OF ONE TO THREE INCHES
ARE POSSIBLE ACROSS THE REGION...WITH ISOLATED HIGHER AMOUNTS. GIVEN
THE LOCALLY HEAVY RAINS OVER THE LAST COUPLE OF DAYS...FLASH
FLOODING IS POSSIBLE. IN ADDITION TO THE HEAVY RAIN THREAT...
AFTERNOON THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NATIONAL WEATHER SERVICE APPRECIATES ANY REPORTS OF HEAVY RAIN
AND FLOODING.

JA

In the hours before

Special weather statement, Sep 26, 2:40 AM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 AM EDT SAT SEP 26 2009

INZ076>079-083-084-089>092-261200-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE
240 AM EDT SAT SEP 26 2009 /140 AM CDT SAT SEP 26 2009/

...PATCHY DENSE FOG THIS MORNING...

PATCH FOG WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE
ACROSS SOUTH CENTRAL INDIANA THIS MORNING. IF DRIVING WATCH FOR
REDUCED VISIBILITIES AND REMEMBER TO USE LOW BEAM LIGHTS.

THE FOG WILL DISSIPATE SHORTLY AFTER SUNRISE.
Special weather statement, Sep 26, 4:15 AM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 AM EDT SAT SEP 26 2009

KYZ023>043-045>049-053>057-067-261100-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-
FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-LINCOLN KY-
INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...
BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...
FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...
LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
STANFORD
415 AM EDT SAT SEP 26 2009 /315 AM CDT SAT SEP 26 2009/

...PATCHY DENSE FOG THIS MORNING...

FOG WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE IN SOME
LOCATIONS ACROSS CENTRAL KENTUCKY THIS MORNING. IF DRIVING WATCH
FOR REDUCED VISIBILITIES AND REMEMBER TO USE LOW BEAM LIGHTS.

THE FOG WILL DISSIPATE AS RAIN MOVES NORTH FROM CENTRAL TENNESSEE
THIS MORNING.

JA
Local storm report, Sep 26, 6:30 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 AM EDT SAT SEP 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0628 AM     HEAVY RAIN       5 SW BURKESVILLE        36.74N  85.43W
09/26/2009  M1.40 INCH       CUMBERLAND         KY   MESONET

            KENTUCKY MESONET MEASURED 1.4 INCHES OF RAIN IN ONE AND
            ONE HALF HOURS.

&&

EVENT NUMBER LMK0900153

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:26 PM EDTAreal Flood AdvisoryLMKShelby, Spencer109 min
Sep 25, 10:19 PM EDTAreal Flood AdvisoryLMKFayette, Jessamine, Mercer, Woodford116 min
Sep 25, 10:45 PM EDTFlash Flood WarningLMKClark, Fayette, Jessamine3 hr
Sep 26, 5:17 AM EDTFlash Flood WarningLMKAdair, Clinton, Cumberland, Monroe, Russell3 hr
Sep 26, 5:47 AM EDTAreal Flood AdvisoryLMKClark, Fayette, Jessamine, Madison3 hr
Sep 26, 7:48 AM EDTFlash Flood WarningLMKJessamine3 hr
Sep 26, 7:57 AM EDTAreal Flood AdvisoryLMKBoyle, Garrard, Lincoln, Madison, Mercer3 hr
Sep 26, 8:21 AM EDTAreal Flood AdvisoryLMKMadison2 hr
Sep 26, 8:23 AM EDTAreal Flood AdvisoryLMKAdair, Clinton, Cumberland, Monroe, Russell112 min
Sep 26, 8:50 AM EDTAreal Flood AdvisoryLMKBourbon3 hr
Sep 26, 9:39 AM EDTAreal Flood AdvisoryLMKClark, Fayette51 min
Sep 26, 10:35 AM EDTAreal Flood AdvisoryLMKJessamine55 min
Sep 26, 11:31 AM EDTAreal Flood AdvisoryLMKJessamine119 min
Sep 26, 5:35 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren25 min
Sep 26, 5:37 PM EDTSevere Thunderstorm WarningLMKOhio38 min
Sep 26, 6:16 PM EDTSevere Thunderstorm WarningLMKOhio44 min
Sep 26, 6:35 PM EDTTornado WarningLMKOhio25 min
Sep 26, 6:54 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio, Warren36 min
Sep 26, 7:31 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson29 min

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.